Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 4, Pages 297-308
http://dx.doi.org/10.1155/S1026022600000285

Discretized representations of harmonic variables by bilateral Jacobi operators

Zentrum Mathematik, Technische Universität München, Arcisstrasse 21, München D-80333, Germany

Received 10 September 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreas Ruffing, “Discretized representations of harmonic variables by bilateral Jacobi operators,” Discrete Dynamics in Nature and Society, vol. 4, no. 4, pp. 297-308, 2000. https://doi.org/10.1155/S1026022600000285.